Alert archive / Minnesota / Flood Watches in 2007

Flood Watch 5, NWS Twin Cities, MN

October 7, 200735 counties in Minnesota; Pierce County, Polk County, Saint Croix County, Wisconsin

NWS Twin Cities, MN issued this flood watch at Oct 7, 2007, 9:53 PM CDT for 35 counties in Minnesota; Pierce County, Polk County, Saint Croix County, Wisconsin. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Oct 7, 2007, 9:53 PM CDT (02:53 UTC)
Expired
Oct 8, 2007, 10:00 AM CDT
In force
12 hr
Issued by
NWS Twin Cities, MN
Flood severity
None
All 38 counties

Anoka County, MN, Benton County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chisago County, MN, Dakota County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Isanti County, MN, Kanabec County, MN, Kandiyohi County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Morrison County, MN, Nicollet County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Steele County, MN, Todd County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Pierce County, WI, Polk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 16 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.9 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2007-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2019 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2007-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2019 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KMPX 080253
FFAMPX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
953 PM CDT SUN OCT 7 2007

...PROLONGED RAINFALL MAY CAUSE FLOODING INTO MONDAY MORNING
ACROSS SOUTHERN AND CENTRAL MINNESOTA AND FAR WEST CENTRAL
WISCONSIN..

.SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE TO DEVELOP
ACROSS SOUTHERN AND CENTRAL MINNESOTA OVERNIGHT AND SPREAD INTO
WESTERN WISCONSIN DURING THE EARLY MORNING HOURS ON MONDAY. THE
ATMOSPHERE IS FAVORABLE FOR HEAVY RAIN PRODUCTION AS WELL AS
THUNDERSTORMS TRAINING OVER THE SAME AREAS. RAINFALL AMOUNTS IN
PORTIONS OF CENTRAL MINNESOTA EARLY SUNDAY EVENING WERE ESTIMATED
AT ONE HALF TO ISOLATED AMOUNTS OF TWO TO THREE INCHES. MUCH OF
THIS WAS ABSORBED BY THE DRY GROUND...HOWEVER SOME PLACES ARE NEAR
SATURATION. SOUTHERN MINNESOTA AND FAR WESTERN WISCONSIN SAW HIGH
RAINFALL AMOUNTS OVER THE PAST ONE TO TWO WEEKS AND ARE ALSO
SUSCEPTIBLE TO FLOODING INTO EARLY MONDAY MORNING.

A FLOOD WATCH HAS BEEN ISSUED INTO LATE MONDAY MORNING FOR MUCH OF
CENTRAL AND SOUTHERN MINNESOTA AND A PORTION OF FAR WEST CENTRAL
WISCONSIN. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING
BASED ON CURRENT FORECASTS. SMALL CREEKS...STREAMS...AND RIVERS
MAY RISE QUICKLY. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT
FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. FLOODING AT NIGHT CAN BE ESPECIALLY DANGEROUS. NEVER
DRIVE YOUR VEHICLE THROUGH WATER IN WHICH YOU ARE UNSURE OF THE
DEPTH.

MNZ042>045-049>053-057>063-065>070-073>078-082>085-091>093-WIZ014-
023-024-081100-
/O.NEW.KMPX.FA.A.0005.071008T0253Z-071008T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TODD-MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI-
CHISAGO-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-
LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-
FARIBAULT-FREEBORN-POLK-ST. CROIX-PIERCE-
INCLUDING THE CITIES OF...LONG PRAIRIE...LITTLE FALLS...
PRINCETON...MORA...ST. CLOUD...FOLEY...ELK RIVER...CAMBRIDGE...
CENTER CITY...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...STILLWATER...OLIVIA...HUTCHINSON...GAYLORD...
CHASKA...SHAKOPEE...BURNSVILLE...REDWOOD FALLS...NEW ULM...
ST. PETER...LE SUEUR...FARIBAULT...RED WING...ST. JAMES...
MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...
ALBERT LEA...AMERY...BALSAM LAKE...HUDSON...NEW RICHMOND...
RIVER FALLS...PRESCOTT
953 PM CDT SUN OCT 7 2007

...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A

* FLOOD WATCH FOR PORTIONS OF MINNESOTA AND WISCONSIN...
  INCLUDING THE FOLLOWING AREAS...IN MINNESOTA...ANOKA...
  BENTON...BLUE EARTH...BROWN...CARVER...CHISAGO...DAKOTA...
  FARIBAULT...FREEBORN...GOODHUE...HENNEPIN...ISANTI...KANABEC...
  KANDIYOHI...LE SUEUR...MARTIN...MCLEOD...MEEKER...MILLE LACS...
  MORRISON...NICOLLET...RAMSEY...REDWOOD...RENVILLE...RICE...
  SCOTT...SHERBURNE...SIBLEY...STEARNS...STEELE...TODD...
  WASECA...WASHINGTON...WATONWAN AND WRIGHT. IN WISCONSIN...
  PIERCE...POLK AND ST. CROIX.

* THROUGH MONDAY MORNING

* SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE TO DEVELOP
  ACROSS SOUTHERN AND CENTRAL MINNESOTA OVERNIGHT AND SPREAD INTO
  WESTERN WISCONSIN DURING THE EARLY MORNING HOURS ON MONDAY. THE
  ATMOSPHERE IS FAVORABLE FOR HEAVY RAIN PRODUCTION AS WELL AS
  THUNDERSTORMS TRAINING OVER THE SAME AREAS. RAINFALL AMOUNTS IN
  PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA EARLY SUNDAY EVENING
  WERE ESTIMATED AT ONE HALF TO ISOLATED AMOUNTS OF TWO TO THREE
  INCHES. MUCH OF THIS WAS ABSORBED BY THE GROUND...HOWEVER THE
  GROUND IS NOW NEAR SATURATED IN PLACES. SOUTHERN MINNESOTA AND
  FAR WESTERN WISCONSIN SAW HIGH RAIN AMOUNTS OVER THE PAST ONE TO
  TWO WEEKS AND ARE ALSO SUSCEPTIBLE TO FLOODING TONIGHT AND EARLY
  MONDAY MORNING.

* SMALL CREEKS...STREAMS...AND RIVERS MAY RISE QUICKLY. THIS
  INCLUDES THE LONG PRAIRIE RIVER...WHICH HAS ALREADY SEEN TWO TO
  THREE INCHES ACROSS ITS BASIN SUNDAY EVENING. THE MOST
  SUSCEPTIBLE STREAMS WILL BE THOSE PRONE TO QUICK RISES WITHIN
  THE WATCH AREA.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. FLOODING
AT NIGHT CAN BE ESPECIALLY DANGEROUS. NEVER DRIVE YOUR VEHICLE
THROUGH WATER IN WHICH YOU ARE UNSURE OF THE DEPTH.

$$
1 follow-up statement
000 
WGUS63 KMPX 081032
FFAMPX

FLOOD WATCH
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
532 AM CDT MON OCT 8 2007

...HEAVY RAINFALL POSSIBLE UNTIL MID MORNING ACROSS CENTRAL AND SOUTHERN
MINNESOTA AND FAR WEST CENTRAL WISCONSIN..

.INTERMITTENT SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS MUCH OF CENTRAL
AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN THIS MORNING.
SOME OF THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
HEAVY RAINFALL...WITH RAINFALL RATES AROUND ONE INCH PER HOUR.
MANY LOCATIONS WILL BE SUSCEPTIBLE TO FLOODING DUE TO RECENT
RAINFALL AND RESULTANT SATURATED GROUND CONDITIONS.

A FLOOD WATCH HAS BEEN ISSUED UNTIL 10 AM CDT FOR MUCH OF CENTRAL
AND SOUTHERN MINNESOTA AND A PORTION OF FAR WEST CENTRAL
WISCONSIN. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING
BASED ON CURRENT FORECASTS. SMALL CREEKS...STREAMS...AND RIVERS
MAY RISE QUICKLY. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT
FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. NEVER DRIVE YOUR VEHICLE THROUGH WATER IN WHICH YOU ARE
UNSURE OF THE DEPTH.

MNZ042>045-049>053-057>063-065>070-073>078-082>085-091>093-WIZ014-
023-024-081500-
/O.CON.KMPX.FA.A.0005.000000T0000Z-071008T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TODD-MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI-
CHISAGO-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-
LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-
FARIBAULT-FREEBORN-POLK-ST. CROIX-PIERCE-
INCLUDING THE CITIES OF...LONG PRAIRIE...LITTLE FALLS...
PRINCETON...MORA...ST. CLOUD...FOLEY...ELK RIVER...CAMBRIDGE...
CENTER CITY...WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...
BLAINE...ST. PAUL...STILLWATER...OLIVIA...HUTCHINSON...GAYLORD...
CHASKA...SHAKOPEE...BURNSVILLE...REDWOOD FALLS...NEW ULM...
ST. PETER...LE SUEUR...FARIBAULT...RED WING...ST. JAMES...
MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...
ALBERT LEA...AMERY...BALSAM LAKE...HUDSON...NEW RICHMOND...
RIVER FALLS...PRESCOTT
532 AM CDT MON OCT 8 2007

...FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF MINNESOTA AND WISCONSIN...INCLUDING THE FOLLOWING 
  AREAS...IN MINNESOTA...ANOKA...BENTON...BLUE EARTH...BROWN...
  CARVER...CHISAGO...DAKOTA...FARIBAULT...FREEBORN...GOODHUE...
  HENNEPIN...ISANTI...KANABEC...KANDIYOHI...LE SUEUR...MARTIN...
  MCLEOD...MEEKER...MILLE LACS...MORRISON...NICOLLET...RAMSEY...
  REDWOOD...RENVILLE...RICE...SCOTT...SHERBURNE...SIBLEY...
  STEARNS...STEELE...TODD...WASECA...WASHINGTON...WATONWAN AND 
  WRIGHT. IN WISCONSIN...PIERCE...POLK AND ST. CROIX.

* UNTIL 10 AM CDT THIS MORNING

* INTERMITTENT SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS MUCH OF
  CENTRAL AND SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN THIS
  MORNING. SOME OF THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF
  PRODUCING HEAVY RAINFALL...WITH RAINFALL RATES AROUND ONE INCH
  PER HOUR. MANY LOCATIONS WILL BE SUSCEPTIBLE TO FLOODING DUE TO
  RECENT RAINFALL AND RESULTANT SATURATED GROUND CONDITIONS.

* SMALL CREEKS...STREAMS...AND RIVERS MAY RISE QUICKLY. THIS 
  INCLUDES THE LONG PRAIRIE RIVER...WHICH HAS ALREADY SEEN TWO 
  TO THREE INCHES ACROSS ITS BASIN SUNDAY EVENING. THE MOST 
  SUSCEPTIBLE STREAMS WILL BE THOSE PRONE TO QUICK RISES WITHIN 
  THE WATCH AREA. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. NEVER DRIVE YOUR
VEHICLE THROUGH WATER IN WHICH YOU ARE UNSURE OF THE DEPTH.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this flood watch went out at Oct 7, 3:44 PM CDT, 6 hours 9 minutes earlier.

Area forecast discussion, Oct 7, 3:44 PM CDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
344 PM CDT SUN OCT 7 2007

.DISCUSSION...
DEEP LOW AND TROUGH TO THE WEST PRECEDED BY NEARLY MERIDIONAL
FLOW THE LAST COUPLE OF DAYS. ANOTHER LARGE TROUGH OFF THE PACIFIC
NORTHWEST COAST MOVING IN...AND UPPER LOW IN WYOMING IS NOW ON THE
MOVE. LEAD SHORT WAVE INTO WESTERN KANSAS ATTM...WITH MAIN TROUGH
ON ITS HEELS. WATER VAPOR IMAGERY DEPICTS THIS NICELY. MODELS ARE
IN GOOD AGREEMENT WITH BOTH FEATURES.

CORRIDOR OF TROPICAL MOISTURE EXTENDS FROM TEXAS COAST ALL THE
WAY INTO MN/WI AND CANADA. TOPEKA SOUNDING THIS MORNING CAME IN WITH
2 INCHES PRECIPITABLE WATER...WITH 1.6 INCHES AT CHANHASSEN.
LATEST NAM KEEPS THIS AMOUNT OF MOISTURE ACROSS ENTIRE AREA
THROUGH 12Z...AND EXITS WESTERN WISC TOMORROW AFTERNOON. HEAVY
RAIN WITH ANY OF THE STORMS TONIGHT. FORTUNATELY THE INCOMING SFC
FRONT IS PROGGED TO SURGE FORWARD ACROSS SC MN...AND SO THE UPPER
FLOW SHOULD BE AT AN UNFAVORABLE ANGLE FOR TRAINING. WILL MENTION
HEAVY RAIN IN THE GRIDS. COULD BE AN ISOLATED SEVERE STORM BUT MID
LEVEL LAPSE RATES ARE NOT IMPRESSIVE. NAM...GFS AND ECMWF ALL SHOW
THE PRIME SHORT WAVE AND JET MAX ZIPPING ACROSS THE CWA MIDDAY
TOMORROW. THERE WILL STILL BE A CHANCE OF SHOWERS MONDAY AFTERNOON
AND EVENING IN NORTHERN AND EASTERN SECTIONS...BUT THE MAIN SHOW
WILL HAVE ENDED.

NAM/GFS/ECMWF ALL DEPICT UPPER LOW REACHING THE GENERAL AREA NEAR
THUNDER BAY LATE TOMORROW NIGHT...THEN STARTING A SLOW SEWD
DESCENT TOWARD LOWER MICHIGAN. THIS LEAVES THE AREA FROM CENTRAL MN
INTO WISC IN NWLY UPPER FLOW AND NOMINAL PROXIMITY TO THE INCOMING
COLD POOL. TUESDAY WILL BE COOL AND CLOUDY OVER THE ENTIRE AREA IN
NW FLOW...ALTHO CANBY/FAIRMONT MAY HAVE SOME BREAKS. WEDNESDAY
SHOULD ALSO BE CLOUDY ESPECIALLY IN NORTHERN AND EASTERN
COUNTIES... ALTHO THAT DAY IS A BIT MORE QUESTIONABLE FOR CLOUD
COVER...AS ONLY ABOUT HALF OF THE 12 MEMBERS OF THE GFS ENSEMBLE
DEPICT CLOUDY SKIES. ECMWF SHOWS HEIGHTS RISING BY WEDNESDAY...
THEREFORE HAVE SHOWN MAX TEMPS SLIGHTLY WARMER ON WEDNESDAY.

UPPER RIDGE KEEPS DRY WX ACROSS MN/WI INTO THE WEEKEND...ALTHOUGH
THERE MAY BE A GLANCING BLOW WITH SOME CLOUDS FROM A SHORT WAVE
EMBEDDED IN WSW FLOW ACROSS MANITOBA. BEYOND THAT...GFS ENSEMBLE
KEEPS US DRY THROUGH SUNDAY. BUT ECMWF HINTS AT FLOW REMAINING
PROGRESSIVE WITH ANOTHER SHORT WAVE NEXT SUNDAY IN FRONT OF
ANOTHER LARGE TROUGH IN THE PACIFIC...WHICH APPEARS TO BE WELL
WEST OF THE ALEUTIANS AT THIS TIME. HAVE KEPT DAY 7 FORECAST DRY
FOR NOW UNTIL MORE AGREEMENT CAN BE REACHED.

&&

.AVIATION...
WEATHER CONDITIONS WILL GRADUALLY LOWER DOWN TO IFR-MVFR FLYING
CONDITIONS OVR THE TAF SITES. CDFNT HAD MOVED EAST OF KINL-KAXN TO
NEAR KOMA. THE FRONT WILL CONTINUE TO MOVE EAST INTO NORTHWEST
WISCONSIN AND SE MN BY LATER TONIGHT. CEILINGS HAVE LOWERED UNDER
ONE THOUSAND FEET AGL. SC AROUND 2-3K FT AGL AHD OF THE FRONT.
COLD POOL AND UPPER LEVEL TROUGH LIFTING NORTHEAST OVR THE UPPER
MIDWEST LATER TONIGHT AND MONDAY. NOT MUCH CHANGE EXPECTED DURING
THE NEXT 12 HOURS WITH SOME IMPROVEMENT DURING THE DAY MONDAY.
SHRA AND ISOLD TSRA OCCURRING ALONG AND BEHIND THE FRONT...THEN
MAINLY SCT SHRA OR LIGHT RAIN/DRZL IN THE WAKE OF THE COLD POOL.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

TDK/JVM
Hazardous weather outlook, Oct 7, 9:13 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
913 PM CDT SUN OCT 7 2007

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
081100-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
913 PM CDT SUN OCT 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT
A BROAD AREA OF HEAVY SHOWER WITH EMBEDDED THUNDERSTORMS WILL
RESULT IN EXCESSIVE RAIN TOTALS OVERNIGHT WITH STREET AND BASEMENT
FLOODING A STRONG POSSIBILITY. THE AREA WITH THE HIGHEST
PROBABILITY OF FLOOD PROBLEMS IS BOUNDED ON THE WEST BY A LINE
RUNNING FROM LONG PRAIRIE THROUGH WILLMAR TO REDWOOD FALLS AND ON
THE EAST BY A LINE EXTENDING FROM POLK COUNTY WISCONSIN THROUGH
RED WING TO ALBERT LEA MINNESOTA. WITHIN THIS AREA...A FEW
LOCALITIES MAY END UP WITH RAIN TOTALS OF 3 TO 4 INCHES OF RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
HEAVY RAIN AND LOCAL FLOOD PROBLEMS WILL LINGER THROUGH ABOUT 10
AM CDT IN AN AREA BOUNDED ON THE WEST FROM CAMBRIDGE SOUTHWARD
ACROSS THE TWIN CITIES TO ALBERT LEA EASTWARD THROUGH THE ST.
CROIX RIVER VALLEY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Flood Watches in Minnesota, 2007Flood Watches in Wisconsin, 2007Every flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.